# SDR WRLA2007067

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 46,965 hours, 8,119 cycles
- Engine: Pwa PW4462
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62624
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING 4C CHECK OF DATUM A/C, EGAT FOUND A DEFORMATION ON RIGHT FORWARD PASSENGER DOOR SKIN AFT UPPER CORNER.  TRIM OUT DAMAGED AREA AND INSTALL FILLER AND EXTERNAL DOUBLER PER SRM 52-10-00 FIGURE 10.
